Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21548
Gorla, E (2007). The G-biliaison class of symmetric determinantal schemes. Journal of Algebra, 310(2):880-902.
PDF (Accepted manuscript, Version 4)
View at publisher
PDF (Accepted manuscript, Version 3)
PDF (Accepted manuscript, Version 2)
PDF (Accepted manuscript, Version 1)
We consider a family of schemes, that are defined by minors of a homogeneous symmetric matrix with polynomial entries. We assume that they have maximal possible codimension, given the size of the matrix and of the minors that define them. We show that these schemes are G-bilinked to a linear variety of the same dimension. In particular, they can be obtained from a linear variety by a finite sequence of ascending G-biliaisons on some determinantal schemes. We describe the biliaisons explicitly in the proof of Theorem 2.3. In particular, it follows that these schemes are glicci.
33 downloads since deposited on 11 Dec 2009
22 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Deposited On:||11 Dec 2009 07:40|
|Last Modified:||16 Jun 2014 12:05|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page